Open Access This content is freely available online to anyone, anywhere at any time.

Fixed Point Theory and Applications

ISSN: 1687-1812 (Online)

Description

Fixed Point Theory and Applications is a peer-reviewed open access journal published under the brand SpringerOpen. Fixed point theorems give the conditions under which maps (single or multivalued) have solutions. The theory itself is a beautiful mixture of analysis (pure and applied), topology, and geometry. Over the last 50 years or so the theory of fixed points has been revealed as a very powerful and important tool in the study of nonlinear phenomena. In particular fixed point techniques have been applied in such diverse fields as biology, chemistry, economics, engineering, game theory, and physics. The aim of this journal is to report new fixed point theorems and their applications where the essentiality of the fixed points theorems is highlighted. This journal will accept high quality articles containing original research results and survey articles of exceptional merit.

4 Volumes 4 Issues 725 Articles available from 2011 - 2014

Browse Volumes & Issues